# SDR SWAA2025082105674

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8779Q
- Make and model: Boeing 737-8
- Aircraft serial: 67760
- Aircraft time: 9,447 hours, 4,651 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO GREEN LIGHT ON EMERGENCY COCKPIT FLASHLIGHT PUSH TO TEST.   REMOVED AND REINSTALLED FLASHLIGHT SO PRONGS LINE UP IAW AMM 25-64-00.
